Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Uniformity of rational points


Authors: Lucia Caporaso, Joe Harris and Barry Mazur
Journal: J. Amer. Math. Soc. 10 (1997), 1-35
MSC (1991): Primary 14G05, 14H10
MathSciNet review: 1325796
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Ab1] D.Abramovich. On the number of stably integral points on an elliptic curve. preprint.
  • [Ab2] D.Abramovich. Uniformité des points rationnels des courbes algébriques sur les extensions quadratiques et cubiques. preprint.
  • [AH] Dan Abramovich and Joe Harris, Abelian varieties and curves in 𝑊_{𝑑}(𝐶), Compositio Math. 78 (1991), no. 2, 227–238. MR 1104789
  • [Ar] S. Ju. Arakelov, Families of algebraic curves with fixed degeneracies, Izv. Akad. Nauk SSSR Ser. Mat. 35 (1971), 1269–1293 (Russian). MR 0321933
  • [ACGH] E. Arbarello, M. Cornalba, P. A. Griffiths, and J. Harris, Geometry of algebraic curves. Vol. I, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 267, Springer-Verlag, New York, 1985. MR 770932
  • [BM] Edward Bierstone and Pierre D. Milman, A simple constructive proof of canonical resolution of singularities, Effective methods in algebraic geometry (Castiglioncello, 1990) Progr. Math., vol. 94, Birkhäuser Boston, Boston, MA, 1991, pp. 11–30. MR 1106412, 10.1007/978-1-4612-0441-1_2
  • [B] F. A. Bogomolov, Families of curves on a surface of general type, Dokl. Akad. Nauk SSSR 236 (1977), no. 5, 1041–1044 (Russian). MR 0457450
  • [CHM] L.Caporaso, J.Harris, B.Mazur. How many rational points can a curve have? Proceedings of the Texel Conference, Progress in Math. vol. 129, Birkhauser Boston, 1995, p. 13-31. CMP 96:04
  • [CHM1] L.Caporaso, J.Harris, B.Mazur. Uniformity of rational points. Preliminary version of this paper, available by anonymous ftp from math.harvard.edu.
  • [SGA] Schémas en groupes. I: Propriétés générales des schémas en groupes, Séminaire de Géométrie Algébrique du Bois Marie 1962/64 (SGA 3). Dirigé par M. Demazure et A. Grothendieck. Lecture Notes in Mathematics, Vol. 151, Springer-Verlag, Berlin-New York, 1970 (French). MR 0274458
  • [E] Lawrence Ein, Subvarieties of generic complete intersections. II, Math. Ann. 289 (1991), no. 3, 465–471. MR 1096182, 10.1007/BF01446583
  • [El] Renée Elkik, Singularités rationnelles et déformations, Invent. Math. 47 (1978), no. 2, 139–147 (French). MR 501926, 10.1007/BF01578068
  • [F] Gerd Faltings, The general case of S. Lang’s conjecture, Barsotti Symposium in Algebraic Geometry (Abano Terme, 1991) Perspect. Math., vol. 15, Academic Press, San Diego, CA, 1994, pp. 175–182. MR 1307396
  • [EGA] A. Grothendieck, Éléments de géométrie algébrique. III. Étude cohomologique des faisceaux cohérents. I, Inst. Hautes Études Sci. Publ. Math. 11 (1961), 167 (French). MR 0163910
  • [H] Robin Hartshorne, Ample subvarieties of algebraic varieties, Lecture Notes in Mathematics, Vol. 156, Springer-Verlag, Berlin-New York, 1970. Notes written in collaboration with C. Musili. MR 0282977
  • [Ha] B.Hassett. Correlation for surfaces of general type. preprint.
  • [Hi] Heisuke Hironaka, Idealistic exponents of singularity, Algebraic geometry (J. J. Sylvester Sympos., Johns Hopkins Univ., Baltimore, Md., 1976) Johns Hopkins Univ. Press, Baltimore, Md., 1977, pp. 52–125. MR 0498562
  • [Ko] János Kollár, Subadditivity of the Kodaira dimension: fibers of general type, Algebraic geometry, Sendai, 1985, Adv. Stud. Pure Math., vol. 10, North-Holland, Amsterdam, 1987, pp. 361–398. MR 946244
  • [Ko1] János Kollár, Projectivity of complete moduli, J. Differential Geom. 32 (1990), no. 1, 235–268. MR 1064874
  • [L] Serge Lang, Hyperbolic and Diophantine analysis, Bull. Amer. Math. Soc. (N.S.) 14 (1986), no. 2, 159–205. MR 828820, 10.1090/S0273-0979-1986-15426-1
  • [Lo] E.Looijenga. Smooth Deligne-Mumford compactifications by means of Prym levels structires. J.AlgGeom. 3 (1992) p.283-293.
  • [LM] S.Lu, M. Miyaoka. preprint.
  • [Mu] David Mumford, Stability of projective varieties, Enseignement Math. (2) 23 (1977), no. 1-2, 39–110. MR 0450272
  • [GIT] David Mumford and John Fogarty, Geometric invariant theory, 2nd ed., Ergebnisse der Mathematik und ihrer Grenzgebiete [Results in Mathematics and Related Areas], vol. 34, Springer-Verlag, Berlin, 1982. MR 719371
  • [Po1] Herbert Popp, Modulräume algebraischer Mannigfaltigkeiten, Classification of algebraic varieties and compact complex manifolds, Springer, Berlin, 1974, pp. 219–242. Lecture Notes in Math., Vol. 412 (German). MR 0360581
  • [Po2] Herbert Popp, Moduli theory and classification theory of algebraic varieties, Lecture Notes in Mathematics, Vol. 620, Springer-Verlag, Berlin-New York, 1977. MR 0466143
  • [R] Miles Reid, Canonical 3-folds, Journées de Géometrie Algébrique d’Angers, Juillet 1979/Algebraic Geometry, Angers, 1979, Sijthoff & Noordhoff, Alphen aan den Rijn—Germantown, Md., 1980, pp. 273–310. MR 605348
  • [V] E.Viehweg. Weak positivity and the additivity of the Kodaira dimension for certain fibre spaces. Adv. Stud. in Pure Math. 1 (1983) p. 329-353.
  • [V1] E.Viehweg. Canonical divisors and the additivity of the Kodaira dimension for morphisms of relative dimension one. Compositio Math. 35, Fasc 2 (1977) p. 197-223.
  • [V2] E.Viehweg. Rational singularities of higher dimensional schemes. Proc. AMS. 63 n.1 (1977) p.6-8.
  • [Vo] Paul Vojta, Diophantine approximations and value distribution theory, Lecture Notes in Mathematics, vol. 1239, Springer-Verlag, Berlin, 1987. MR 883451

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 14G05, 14H10

Retrieve articles in all journals with MSC (1991): 14G05, 14H10


Additional Information

Lucia Caporaso
Affiliation: Department of Mathematics, Harvard University, 1 Oxford St., Cambridge, Massachusetts 02138
Email: caporaso@zariski.harvard.edu

Joe Harris
Affiliation: Department of Mathematics, Harvard University, 1 Oxford St., Cambridge, Massachusetts 02138
Email: harris@zariski.harvard.edu

Barry Mazur
Affiliation: Department of Mathematics, Harvard University, 1 Oxford St., Cambridge, Massachusetts 02138
Email: mazur@zariski.harvard.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-97-00195-1
Received by editor(s): September 15, 1994
Received by editor(s) in revised form: March 23, 1995
Article copyright: © Copyright 1997 American Mathematical Society